MAUDE Adverse Event Report: MEDLINE INDUSTRIES, LP - NAMIC MEDLINE; MTS,LEFT HEART,KIT,VIDANT MED CTR

MEDLINE INDUSTRIES, LP - NAMIC MEDLINE; MTS,LEFT HEART,KIT,VIDANT MED CTR
Catalog Number 601604710
Medical Device Problem Code Loose or Intermittent Connection (1371)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/09/2026
Type of Reportable Event Malfunction
Event or Problem Description
According to the facility on 2/9/2026, the control syringe was reported to back off of the manifold during use.
 
Additional Manufacturer Narrative
According to the facility on 2/9/2026, the control syringe was reported to back off of the manifold during use.The facility reported this as a safety concern for potential air leak during transseptal procedures.The manifold was discarded and replaced with another unit from the same lot, and the same issue was reported to occur.No injuries were reported.To date, no information has been received to indicate that a user or a patient experienced a death, serious injury, medical intervention, follow-up care, or other adverse health impact associated with the reported problem/issue.In an abundance of caution, and in response to an fda 483 issued for cfn 1417592 on 22-jan-2024, this medwatch is being filed for the reported problem/issue.If additional relevant information becomes available a supplemental medwatch will be filed.
 
Additional Manufacturer Narrative
Update to b5, h6, h7, and h9.After further investigation, it has been determined that according to the facility on 2/9/2026, the control syringe was reported to back off of the manifold during use.The facility reported this as a safety concern for potential air leak during transseptal procedures on the left atrium.The investigation involved an analysis of production records and the device was not returned.The investigation identified a manufacturing process problem and the cause has been traced to a manufacturing deficiency related to recall r-26-025.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.
 
Event or Problem Description
According to the facility on 2/9/2026, the control syringe was reported to back off of the manifold during use.The facility reported this as a safety concern for potential air leak during transseptal procedures on the left atrium.

Brand Name
MEDLINE
Common Device Name
MTS,LEFT HEART,KIT,VIDANT MED CTR
Manufacturer (Section D)
MEDLINE INDUSTRIES, LP - NAMIC
10 glen falls technical park
technical park drive
glen falls NY 12801 3864
Manufacturer Contact
gavin-ainsley nadong
three lakes dr
northfield, IL 60093-2753
MDR Report Key24525108
Report Number3015910259-2026-00075
Device Sequence Number13201374
Product Code OEZ
UDI-Device Identifier10193489071795
UDI-Public10193489071795
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Remedial Action Recall
Type of Report Initial,Followup
Report Date (Section B) 04/03/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue Number601604710
Device Lot Number0000183286
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/09/2026
Supplement Date Received by Manufacturer03/16/2026
Initial Report FDA Received Date03/05/2026
Supplement Report FDA Received Date04/03/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/17/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
R-26-025
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown